# SDR COMA9610152

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 12002458004
- Condition: Lightning Strike
- Location: Rt Elevator
- Part time: 17,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LIGHTNING STRIKE INSPECTION FOUND RIGHT ELEVATOR TRAILING EDGE TO HAVE DAMAGE AT THE OUTBOARD TIP.  CUT OUT THE DAMAGED AREA OF THE RIGHT ELEVATOR TRAILING EDGE.  FABRICATED FILLERS AND DOUBLERS AND INSTALLED IN SERVICEABLE CONDITION.  ALL WORK DONE I/A/W EMB 120 SRM CHAP 55-20-01 PG 205-206.
